Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 48, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 10, 2015, 3:25 AM EDT for 6 counties in Ohio; Campbell County, Kentucky. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2015, 3:25 AM EDT (07:25 UTC)
- Expired
- Apr 10, 2015, 3:54 AM EDT
- In force
- 29 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Campbell County, KY, Brown County, OH, Clermont County, OH, Clinton County, OH, Greene County, OH, Highland County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 3:33 AM EDT | TSTM WND DMG | 1 Se Xenia, OH | LARGE TREE ON A HOUSE CHESTNUT STREET. TIME ESTIMATED. |
| Apr 10, 3:44 AM EDT | TSTM WND DMG | 2 Sw Jamestown, OH | SEVERAL POWER POLES DOWN AT INTERSECTION OF JAMESTOWN-WAYNESVILLE ROAD AND QUARRY ROAD. TIME IS ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 1:37 AM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.4 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 849 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 11.8
The text
As transmitted, in the capitals the NWS used until 2016.
644
WUUS51 KILN 100725
SVRILN
KYC037-OHC015-025-027-057-071-165-100815-
/O.NEW.KILN.SV.W.0048.150410T0725Z-150410T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
325 AM EDT FRI APR 10 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
CLERMONT COUNTY IN SOUTHWEST OHIO...
WARREN COUNTY IN SOUTHWEST OHIO...
SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL OHIO...
CLINTON COUNTY IN SOUTHWEST OHIO...
NORTHERN BROWN COUNTY IN SOUTHWEST OHIO...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
* UNTIL 415 AM EDT.
* AT 322 AM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED
ALONG A LINE EXTENDING FROM FRANKLIN TO COLD
SPRING...MOVING EAST AT 60 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
* LOCATIONS IMPACTED INCLUDE...
NEW RICHMOND...
AMELIA...
BATAVIA...
WAYNESVILLE...
MORROW...
BETHEL...
XENIA...
BLANCHESTER...
CEDARVILLE...
MOUNT ORAB...
WILMINGTON...
LYNCHBURG...
IN ADDITION...GENNTOWN...DALLASBURG...WILLOWVILLE...LYTLE...
CALIFORNIA...SPRINGVALE...LINDALE AND CLERMONT COUNTY AIRPORT ARE
NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 29 AND 61 IN OHIO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EDT FRIDAY MORNING FOR
SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND SOUTHWESTERN OHIO.
&&
LAT...LON 3886 8429 3898 8439 3898 8430 3926 8419
3959 8428 3958 8407 3980 8382 3977 8365
3955 8367 3954 8358 3919 8361 3902 8365
3902 8368 3893 8368
TIME...MOT...LOC 0724Z 268DEG 55KT 3953 8418 3893 8430
HAIL...<0.75IN
WIND...60MPH
$$
HATZOS2 follow-up statements
590
WWUS51 KILN 100746
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
346 AM EDT FRI APR 10 2015
KYC037-OHC165-100756-
/O.CAN.KILN.SV.W.0048.000000T0000Z-150410T0815Z/
CAMPBELL KY-WARREN OH-
346 AM EDT FRI APR 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR WARREN AND CAMPBELL COUNTIES
HAS BEEN CANCELLED...
THE STORMS HAVE MOVED EAST INTO CLINTON...CLERMONT AND BROWN
COUNTIES.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3888 8417 3894 8421 3910 8415 3922 8401
3954 8398 3977 8383 3977 8365 3955 8367
3954 8358 3919 8361 3902 8365 3902 8368
3893 8368
TIME...MOT...LOC 0746Z 247DEG 50KT 3962 8375 3905 8401
$$
OHC015-025-027-057-071-100815-
/O.CON.KILN.SV.W.0048.000000T0000Z-150410T0815Z/
BROWN OH-CLINTON OH-GREENE OH-CLERMONT OH-HIGHLAND OH-
346 AM EDT FRI APR 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR WESTERN HIGHLAND...SOUTHEASTERN CLERMONT...EASTERN GREENE...
CLINTON AND NORTHERN BROWN COUNTIES...
AT 344 AM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM PAINTERSVILLE TO WILLIAMSBURG...
MOVING NORTHEAST AT 60 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
LOCATIONS IMPACTED INCLUDE...
CEDARVILLE...MOUNT ORAB...LYNCHBURG...SABINA...NEW VIENNA AND
HILLSBORO.
IN ADDITION...NEW HOPE...JAMESTOWN...CUBA...CHASETOWN...
BURTONVILLE...FAYETTEVILLE...STATE ROUTE 32 AT US ROUTE 68 AND
GREENBUSH ARE NEAR THE PATH OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 43 AND 61...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3888 8417 3894 8421 3910 8415 3922 8401
3954 8398 3977 8383 3977 8365 3955 8367
3954 8358 3919 8361 3902 8365 3902 8368
3893 8368
TIME...MOT...LOC 0746Z 247DEG 50KT 3962 8375 3905 8401
HAIL...<0.75IN
WIND...60MPH
$$
HATZOS687
WWUS51 KILN 100754
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
354 AM EDT FRI APR 10 2015
OHC015-025-027-057-071-100805-
/O.CAN.KILN.SV.W.0048.000000T0000Z-150410T0815Z/
BROWN OH-CLINTON OH-GREENE OH-CLERMONT OH-HIGHLAND OH-
354 AM EDT FRI APR 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HIGHLAND...
SOUTHEASTERN CLERMONT...EASTERN GREENE...CLINTON AND NORTHERN BROWN
COUNTIES HAS BEEN CANCELLED...
THE STORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS ARE STILL POSSIBLE WITH THESE STORMS.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3888 8417 3894 8421 3910 8415 3922 8401
3954 8398 3977 8383 3977 8365 3955 8367
3954 8358 3919 8361 3902 8365 3902 8368
3893 8368
TIME...MOT...LOC 0755Z 247DEG 50KT 3967 8360 3910 8386
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 1:28 AM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Apr 10, 1:28 AM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
128 AM EDT FRI APR 10 2015
.SYNOPSIS...
OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT AHEAD
OF AN APPROACHING COLD FRONT. HIGH PRESSURE WILL BUILD INTO THE
AREA BEHIND THE FRONT ON FRIDAY. DRY AND SEASONABLE TEMPERATURES
ARE EXPECTED THROUGH THE FIRST PART OF THE WEEKEND.
&&
.NEAR TERM /THROUGH TODAY/...
THE PRIMARY FORECAST CONCERN FOR TONIGHT IS IN THE POTENTIAL FOR
ADDITIONAL THUNDERSTORMS ALONG AND AHEAD OF A COLD FRONT. THIS
FRONT IS CURRENTLY CROSSING ILLINOIS...WITH A BROKEN LINE OF
STRONG TO SEVERE CONVECTION SET TO ENTER INDIANA AFTER 11PM. THESE
STORMS ARE THEN EXPECTED TO BE MOVING INTO THE ILN FORECAST AREA
AFTER 1AM (PERHAPS NOT UNTIL AROUND 2AM)...CROSSING THE CWA OVER A
PERIOD OF 4 OR 5 HOURS.
THE 00Z KILN SOUNDING INDICATED QUITE A BIT OF DRYING IN THE
LOW-LEVELS...BUT MAINTAINED STEEP LAPSE RATES ABOVE THE
NEAR-SURFACE INVERSION. DEWPOINTS IN INDIANA HAVE FALLEN INTO THE
UPPER 50S...BUT A NARROW RIBBON OF ENHANCED MOISTURE EXISTS JUST
AHEAD OF THE FRONT...WHERE STRONG SOUTHERLY FLOW IS ADVECTING
MOISTURE INTO THE OHIO VALLEY. THIS THETA-E ADVECTION WILL HELP
MIX OUT THE INVERSION TO AN EXTENT...PRODUCING SOUNDINGS JUST
AHEAD OF THE FRONT THAT ARE AT THE VERY LEAST ISOTHERMAL IN THE
BOUNDARY LAYER...IF NOT SLIGHTLY UNSTABLE. RAP/NAM FORECASTS
INDICATE A FEW HUNDRED J/KG OF SURFACE BASED CAPE...WITH GENERALLY
NARROW PROFILES. HOWEVER...THOUGH INSTABILITY WILL BE WEAK...WIND
SHEAR IS EXPECTED TO INCREASE IN INTENSITY. IN FACT...RAP/NAM
FORECASTS INDICATE A SUBSTANTIAL STRENGTHENING OF SOUTHWESTERLY
0-1KM SHEAR...REACHING VALUES OF 40-50 KNOTS AS THE FRONT
APPROACHES THE ILN CWA. PREVIOUS ILN CASES INDICATE THAT THIS IS
LIKELY SUFFICIENT TO ALLOW FOR A SEVERE THREAT TO CONTINUE
OVERNIGHT...WITH A THREAT FOR DAMAGING WINDS...AND AN OFF CHANCE
OF TORNADOGENESIS.
HOWEVER...EVEN ASIDE FROM THE DECREASING INSTABILITY...THERE ARE
OTHER LIMITING FACTORS TO A MORE SIGNIFICANT THREAT. HIGH-RES
MODELS (SUCH AS THE HRRR) DO NOT FORECAST AN EXTREMELY FOCUSED
COVERAGE OR MODE OF CONVECTION. GIVEN THE BIG BREAKS IN THE LINE
CURRENTLY OVER EASTERN ILLINOIS...THIS MAKES SOME SENSE. IT SHOULD
ALSO BE NOTED THAT THE FRONT IS NOT MOVING VERY FAST (PERHAPS
AROUND 40 MPH). THIS CAN ALSO BE A DETRIMENT TO THE STRAIGHT-LINE
WIND THREAT...AND HAS IMPLICATIONS ON THE STRENGTH OF THE FORCING.
THIS MAY KEEP THIS EVEN FROM BEING A CLASSIC COOL-SEASON-TYPE
QLCS...BUT WITH STRONG SHEAR AND SOME INSTABILITY IN PLACE...THERE
WILL CERTAINLY BE REASON TO WATCH THINGS CLOSELY OVER THE NEXT FEW
HOURS.
PREVIOUS DISCUSSION >
THUNDERSTORMS ASSOCIATED WITH MID LEVEL VORT MAX HAS MOVED EAST
SO HAVE DROPPED THE REMAINDER OF SEVERE THUNDERSTORM WATCH 40.
A LULL IN CONVECTION LATE THIS EVENING WILL BE FOLLOWED BY
REDEVELOPMENT OF THUNDERSTORMS ALONG A COLD FRONT CURRENTLY OVER
ILLINOIS. SEVERE THREAT LATER TONIGHT WILL BE DEPENDENT ON HOW
MUCH INSTABILITY WE WILL BE ABLE TO MAINTAIN AS WE HEAD INTO
TONIGHT. WOULD EXPECT TO SEE A WEAKENING TREND IN THE STORMS AS
THEY WORK THEIR WAY EAST TOWARD OUR AREA TONIGHT. HOWEVER...BOTH
0-1 KM AND 0-3 KM SHEAR PROFILES WILL REMAIN CONDUCIVE FOR SEVERE
STORMS TO MAKE THEIR WAY INTO OUR AREA ASSUMING WE ARE ABLE TO
MAINTAIN ENOUGH INSTABILITY. HEAVY RAIN WILL ALSO CONTINUE TO BE A
POSSIBILITY AS PWS REMAIN IN THE 1.25 TO 1.5 INCH RANGE AHEAD OF
THE FRONT. WILL CONTINUE WITH FFA THROUGH TONIGHT.
&&
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
WE COULD SEE A FEW LINGERING SHOWERS OR THUNDERSTORMS ACROSS OUR
EAST INTO FRIDAY MORNING BEFORE DRIER AIR MOVES IN ON THE BACK
SIDE OF THE FRONT THROUGH THE DAY. IN SOME CAA...EXPECT HIGHS ON
FRIDAY ONLY IN THE LOW TO MID 60S. A FAIRLY STRONG SHORT WAVE WILL
PIVOT ACROSS THE SOUTHERN GREAT LAKES FRIDAY NIGHT WITH AN
ASSOCIATED LOW LEVEL TROUGH AXIS WORKING DOWN INTO OUR AREA.
MOISTURE IS FAIRLY LIMITED...BUT SUPPOSE WE COULD SEE A FEW LIGHT
SHOWERS DEVELOP ACROSS OUR FAR NORTH OVERNIGHT. SURFACE HIGH
PRESSURE WILL THEN BUILD INTO THE REGION WITH DRY CONDITIONS ON
SATURDAY. TEMPS COULD DROP DOWN INTO THE UPPER 30S BOTH FRIDAY
NIGHT AND/OR SATURDAY NIGHT WITH SOME RADIATIONAL COOLING.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
SURFACE HIGH PRESSURE WILL PUSH EAST SUNDAY ALLOWING CLOUDS AND
MOISTURE TO START THEIR RETURN TO THE AREA. ON MONDAY ANOTHER
DISTURBANCE WILL PUSH TO THE EAST ACROSS SOUTHERN CANADA BRINGING
ANOTHER COLD FRONT THROUGH THE AREA MONDAY EVENING. AHEAD OF THE
FRONT MOISTURE LEVELS CLIMB TO NEAR 1.40" ON THE GFS WITH THE BEST
UPPER LEVEL SUPPORT TO THE NORTH (AS SUPPORTED BY OMEGA FIELD).
SURFACE CONVERGENCE AND MOISTURE VALUES STILL LOOK GOOD ENOUGH TO
PROVIDE A CHANCE OF RAIN ACROSS THE AREA.
BEHIND THE FRONT TUESDAY MORNING HIGH PRESSURE WILL BRIEFLY MOVE
INTO THE AREA ALLOWING FOR TUESDAY TO DRY OUT A BIT. WEDNESDAY
MORNING ANOTHER SHORTWAVE WILL MOVE TO THE NORTHEAST BRINGING THE
CHANCE OF RAIN BACK TO THE AREA. SOUTHWEST FLOW IN THE UPPER LEVELS
WILL KEEP THE PATTERN ACTIVE THROUGH THURSDAY AS MULTIPLE UPPER
LEVEL DISTURBANCES MOVE OVERHEAD.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
BAND OF THUNDERSTORMS WILL AFFECT TAF SITES IN THE NEXT FEW HOURS
AND BE EAST OF THE REGION BY OR SHORTLY BEFORE DAYBREAK. HAVE PUT
GUSTS TO 20KT FROM THE SOUTH AHEAD OF THE AREA OF STORMS. WITH A
3-4 HOUR TIME FRAME OF THE STORMS AND AN ENHANCED 2 HOUR PERIOD OF
STRONGER WINDS IN THUNDERSTORMS IN THE TEMPO GROUP...EXPECT WINDS
TO PICK UP TO 15-18KT WITH GUSTS IN THE STRONGEST STORMS TO 30KT.
PUT A HIGHER GUST AT KDAY WHERE THE CENTROID OF THE STORM PASSING
JUST S OF INDY IS PROGGED TO BE JUST SOUTH OF THE AIRPORT AT KDAY.
STRONGEST STORMS WILL PUT VSBYS AROUND A MILE WITH CIGS 1KFT BUT
THE PERIOD OF TIME WITH THE LOWEST CRITERIA WILL BE MINIMAL WITH A
RAPID IMPROVEMENT.
ONCE THE FRONT GOES THROUGH...WEST WINDS AT 15-20KT WILL PREVAIL
THE BETTER PART OF THE DAY AND SEE OCCASIONAL GUSTS TO 25-30KT IN
THE COLD POST-FRONTAL AIR. CIGS 2-3KFT WILL CLEAR UP IN THE EARLY
AFTERNOON AND WINDS WILL DIE DOWN TOWARDS EVENING AROUND 22-24Z.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR OHZ026-
034-035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR
KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 6 AM EDT EARLY THIS MORNING FOR INZ050-
058-059-066-073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...HATZOS/JGL
SHORT TERM...JGL
LONG TERM...HAINES
AVIATION...FRANKSHazardous weather outlook, Apr 9, 4:13 PM EDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 413 PM EDT THU APR 9 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-101200- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 413 PM EDT THU APR 9 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL. AN ISOLATED TORNADO CANNOT BE RULED OUT. IN ADDITION...SOME OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Apr 10, 2:44 AM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
244 AM EDT FRI APR 10 2015
INZ066-074-075-KYZ091-092-OHZ070-077-100715-
OHIO IN-FRANKLIN IN-DEARBORN IN-KENTON KY-BOONE KY-BUTLER OH-
HAMILTON OH-
244 AM EDT FRI APR 10 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HAMILTON...
SOUTHERN BUTLER...BOONE...KENTON...EASTERN DEARBORN...SOUTHEASTERN
FRANKLIN AND OHIO COUNTIES THROUGH 315 AM EDT...
AT 243 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM LOGAN TO PATE...MOVING EAST AT 60 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...AURORA...BRIGHT...
GREENDALE...HIDDEN VALLEY...LAWRENCEBURG...HARRISON...CLEVES...
BURLINGTON...FLORENCE...COLERAIN TOWNSHIP...DELHI TOWNSHIP...
CHEVIOT...ERLANGER...FAIRFIELD AND FORT MITCHELL.
ALSO...NEW TRENTON...FRENCH...SHARPTOWN...ROCKDALE...PETERSBURG...
WEST HARRISON...BELLEVIEW...ELIZABETHTOWN...OKEANA AND SCIPIO ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3948 8445 3930 8445 3898 8454 3894 8505
3937 8497
HATZOSLocal storm report, Apr 10, 2:52 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
252 AM EDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TSTM WND GST KLUK LUNKEN AIRPORT 39.10N 84.42W
04/10/2015 M52.00 MPH HAMILTON OH ASOS
&&
HATZOSLocal storm report, Apr 10, 2:58 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
258 AM EDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 AM TSTM WND GST 3 WNW LAWRENCEBURG 39.11N 84.91W
04/10/2015 M68.00 MPH DEARBORN IN PUBLIC
INSTANTANEOUS GUST FROM PERSONAL WEATHER STATION. 48 MPH
AVERAGE GUST.
&&
JOHNFLocal storm report, Apr 10, 3:06 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
306 AM EDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 AM HAIL 3 NNE DOWNTOWN DAYTON 39.79N 84.18W
04/10/2015 M0.75 INCH MONTGOMERY OH AMATEUR RADIO
DIME SIZE HAIL NEAR MEADOWDALE HIGH SCHOOL.
&&
JOHNFLocal storm report, Apr 10, 3:14 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
314 AM EDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND GST KYMESO BURLINGTON 4S 38.97N 84.72W
04/10/2015 M46.00 MPH BOONE KY MESONET
&&
HATZOSLocal storm report, Apr 10, 3:22 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
322 AM EDT FRI APR 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM HAIL 4 NW COVINGTON 39.12N 84.55W
04/10/2015 M0.75 INCH HAMILTON OH AMATEUR RADIO
DIME SIZE HAIL AT LEHMAN AND RADCLIFF INTERSECTION
&&
JOHNFThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 11:21 PM EDT | River Flood Warning | ILN | Hocking | 25 hr |
| Apr 10, 2:23 AM EDT | Special Weather Statement | ILN | Preble | 37 min |
| Apr 10, 2:39 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 36 min |
| Apr 10, 2:44 AM EDT | Special Weather Statement | ILN | Butler, Hamilton | 31 min |
| Apr 10, 2:59 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 34 min |
| Apr 10, 3:11 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan, Miami, Montgomery and 1 more | 31 min |
| Apr 10, 3:42 AM EDT | Special Weather Statement | ILN | Madison, Union | 33 min |
| Apr 10, 3:53 AM EDT | Special Weather Statement | ILN | Madison | 37 min |
| Apr 10, 3:54 AM EDT | Special Weather Statement | ILN | Highland | 36 min |
| Apr 10, 4:22 AM EDT | Special Weather Statement | ILN | Delaware, Franklin | 23 min |
| Apr 10, 5:02 AM EDT | Areal Flood Advisory | ILN | Adams, Brown, Highland, Pike, Scioto | 4 hr |
| Apr 10, 10:03 AM EDT | Areal Flood Advisory | ILN | Scioto | 117 min |
| Apr 10, 10:21 AM EDT | River Flood Warning | ILN | Pike, Scioto | 64 hr |
| Apr 10, 12:30 PM EDT | River Flood Warning | ILN | Hamilton | 31 hr |
| Apr 10, 3:51 AM EDT | Special Weather Statement | ILN | Grant, Owen | 24 min |
| Apr 10, 4:29 AM EDT | Areal Flood Advisory | ILN | Lewis | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.